MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0022-3476(80)80126-0

Медицинская библиотека · The Journal of pediatrics · 1980

Renal papillary necrosis in juvenile rheumatoid arthritis.

Wortmann D W, Kelsch R C, Kuhns L, Sullivan D B, Cassidy J T

Клинический случайСтатьяПеревод в очереди

Аннотация

Three patients who developed renal papillary necrosis while receiving long-term, high-dose aspirin therapy for juvenile rheumatoid arthritis are presented. It appears that aspirin alone or aspirin in combination with other drugs is the causative agent. The incidence and biologic significance of renal papillary necrosis are insufficient to alter the use of aspirin as the drug of choice in management of JRA. It is recommended that all children with JRA be encouraged to drink ample fluids and be followed with periodic urinalysis and blood pressure measurements. Those children who develop hematuria or hypertension should be evaluated by excretory urography.

Для цитирования: Wortmann D W, Kelsch R C, Kuhns L, Sullivan D B, Cassidy J T. Renal papillary necrosis in juvenile rheumatoid arthritis.. The Journal of pediatrics. 1980. DOI: 10.1016/s0022-3476(80)80126-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.